What happens if someone takes too much of a multivitamin?
Often some people take multivitamin supplements without a doctor’s advice after mild fatigue or an illness. If you have this habit then you need to pay attention to it.
Many times there are no benefits of these supplements, but their side effects are also seen, so proper identification is important. Whenever someone takes a multivitamin without a doctor’s advice on feeling weak, then it is not necessary that this will be helpful for you.
They should be taken only when your digestive system is working efficiently, if your digestive system is not efficient enough then there will be no use in taking them.
Due to the lack of digestive acids in your stomach, the food is not digested properly. Due to which there is a lack of nutrients in the body. In such a situation, when someone takes multivitamins, then the body will not even benefit from it because of low absorption ability.
Is there any side effects of multivitamin tablets?
Overdose of any medicine or supplement can cause harm to your good health. An overdose of vitamin C can cause nausea or damage to the nervous system along with the problem of hair loss, so do not take it without proper medical advice from a good physician.
There are mainly two types of vitamins
There are also two types of vitamins. The first is water-soluble, containing vitamins B and C. Their excess amount in the body is passed out through urine.
Hence their loss is less.
Vitamins A, D, E, and K are fat-soluble. Excess of them in the body is harmful. Taking too much vitamin A and D can also cause cancer in the body.
Don’t make these vitamins your food alternatives
Multivitamins are not a substitute for food, so first of all, every person should take a healthy diet. Vitamin tablets help your body to fill the deficiency of vitamins in your body, it is not possible to improve the health of people who rely only on supplements.